Measurement-device-independent approach to entanglement measures

Shahandeh, Farid, Hall, Michael J. W. and Ralph, Timothy C. (2017) Measurement-device-independent approach to entanglement measures. Physical Review Letters, 118 15: 150505-1-150505-6. doi:10.1103/PhysRevLett.118.150505

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ583059_OA.pdf application/pdf 345.85KB 0

Author Shahandeh, Farid
Hall, Michael J. W.
Ralph, Timothy C.
Title Measurement-device-independent approach to entanglement measures
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 1079-7114
Publication date 2017-04-13
Year available 2017
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.118.150505
Open Access Status File (Publisher version)
Volume 118
Issue 15
Start page 150505-1
End page 150505-6
Total pages 6
Place of publication College Park, MD United States
Publisher American Physical Society
Language eng
Abstract Within the context of semiquantum nonlocal games, the trust can be removed from the measurement devices in an entanglement-detection procedure. Here, we show that a similar approach can be taken to quantify the amount of entanglement. To be specific, first, we show that in this context, a small subset of semiquantum nonlocal games is necessary and sufficient for entanglement detection in the local operations and classical communication paradigm. Second, we prove that the maximum payoff for these games is a universal measure of entanglement which is convex and continuous. Third, we show that for the quantification of negative-partial-transpose entanglement, this subset can be further reduced down to a single arbitrary element. Importantly, our measure is measurement device independent by construction and operationally accessible. Finally, our approach straightforwardly extends to quantify the entanglement within any partitioning of multipartite quantum states.
Keyword Mixed-State Entanglement
Q-Index Code C1
Q-Index Status Provisional Code
Grant ID CE110001027
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
HERDC Pre-Audit
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 09 May 2017, 00:23:47 EST by System User on behalf of School of Mathematics & Physics